MathSciNet Relay Station
MathSciNet bibliographic data
MR2446851 60G07 (42C15)
Kozachenko, Yu. V.; Turchin, È. V. Conditions for the uniform convergence of distributions of $p$-sub-Gaussian random processes in systems of functions generated by wavelets. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 74--85; translation in Theory Probab. Math. Statist. No. 78 (2008), 83–95
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement